# SDR ASAA2020071752905

- Difficulty date: July 15, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 38,758 hours, 11,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EMERGENCY AISLE LIGHTS ROW 4-16. GROUNDED - YES.   REMOVED & REPLACED L/H EMERGENCY AISLE LIGHT BATTERY PACK IAW AMM. 33-51-06.
